# SDR VNAA202106279991

- Difficulty date: June 26, 2021
- Submitted: June 27, 2021
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 19,476 hours, 15,532 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: MM67036123003
- Condition: Cracked
- Location: Bs 1015 S18-19l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STUB FRAME LOCATED AT FS 1015 STR 18L-19L P/N MM670-36123-003 CAUSED BY IMPACT TO LOWER CARGO DOOR AREA FROM BELT LOADER VEHICLE
CA: REPAIRED STUB FRAME LOCATED AT FS 1015 STR 18L-19L IAW REO 670-53-61-1919 DATED 6-23-2021
